Multiple sclerosis ( Probably high /untimely dose of causticum backfires?)Hello
Its about my elder sister who was diagnosed as MS patient way back in 1994. She was put on Causticum for 1-2 years( 1996-1997)with which her situation stabilized ( was still confined to bed). In april 99 , she tried naturopathy accompanied with acupressure to ultimately recover and walk with a walker in late 2000.
Her condition was stable to a large extent since year 2000-2001.. In july 2005 she experienced a relapse which was taken care well by weekly dose of causticum cm.( this took 6 weeks). Out of negligence or over ambitiousness. She took 3 weekly dosages of causticum cm in Dec 05 while she was still able to walk with a walker BUT this time unfortunate happened leading to serious relapse (possible wrong/untimely dose of casticum trigerred it) . She is still on decline. Could you suggest a way out of this serious problem.
If you need addtional info please let me know.
Rishi Bhushan on 2006-01-07
MS is not predictable and can be fine for long periods without any medication.
ONLY repeat a dose if the condition has started to move in the direction of cure , but then stopped.
Tell new2town what he wants to know.
walkin last decade
· mind; aversions, dislikes; company;
· mind; emotions, feelings, attitude, disposition; indifference, apathy, etc.;
· abdomen; bladder; urination; involuntary, incontinence;( no sensation of passing urine/ stool)
· back; pain; burning;
· extremities, limbs; contraction of muscles and tendons; fingers; spasmodic;
· skin; pain; burning;
· generalities; convulsions; rapid muscle spasm;
All the above said are accompanied by Numbness in whole body ( To the level of Neck). Very stiff body , cannot flex her arms , elbow & shoulder joints are very stiff. Arms are close to chest, Intermittent & severe headache on temples, Contraction in whole body upper limbs, fingers, lower limbs, abdomen. Fingers & wrist joints are bent & cant be straightened . Trembling in fingers, hands.
Also her neck moves involuntarily ( jerking motion up & down ) when she is in sleep .
Rishi Bhushan last decade
The contents of this is for informational purposes only, is derived from my own personal and unsupervised research, and is not to be construed to provide the reader medical advice. I am not a medical doctor. You should consult with a medical doctor before making any personal or family health-care changes.
A summary of changes:
1.Trusting in God and leaning and trusting and seeing Him as Savior ...and NOBODY ELSE/EVEN MYSELF!!
2. Taking the probiotic with soil organisms (I took massive amounts for several weeks gradually working up to--around 20 tabs a day) --backed down over the course of roughly 4-6 months until it looked like even a half would be too much to handle, due to the excessive detox symptoms, and it seemed like I was detoxing heavily without it, and improving still.
3. Eliminating the following from my rigimin:
antibiotics, steroids, chlorinated water, vegetarianism, photophobia (being afraid of the sun), refined carbohyrdates, sugar, anything with added corn syrup or sugar or sweetners.
thoughts that I eliminated: addictive thoughts/behaviors, such as antibiotics, comfort foods like refined wheat pasta, white rice, muffins, sugary foods, vegetarianism, and thoughts that i need a woman
4. Things I included: organic, grass fed finished red meat, sprouted with 100% whole grains (especially when I began the process), and sourdough with 100% whole grain, otherwise 100% whole grains--but even the sprouted and/or sourdough, I think is even better-especially with regards to wheat, because of the removal of phytic acid in wheat(which is a nutritional robber), more raw vegetables,my love for and my deepening faith in God, getting more sunlight without sunscreen, organic whole milk, lots of sardines during late fall through winter due to lack of vitamin D from sunlight, drinking lots of dechlorinated water which I make by adding vitamin c to tap water (about 100mg-125mg per 2.2 liters).
5. Running daily (with typically a day off per week for rest)
6. Listening to the body, with regards to sleep and running not too hard when detoxing seems to sap my energy
7. Engaging in stewardship by helping others that are less fortunate
8. Really focusing on faith to harness a close relationship with God, because I believe ultimately physically we should not be so focused/obsessed on, but living in and through the Spirit.
My Hypothesis Summarized:
1. Antibiotics, stress, corticosteroids, chlorinated water, pesticides, radiation, sugar, poor nutritional intake (perhaps, especially from vitamin D), and loss of other micronutrients from vegetarianism, refined carbs, caffeine, carbonation, pesiticide residue, and other western meds(especially birth contol, antidepressants, hormone therapies) leads to...
2. Intestinal microflora imbalance leading to....
3. Candida proliferation leading to....
4. Malabsorption syndrome and toxic byproducts (which there are like 70) of candida that adversely affect the thyroid/parathyroid leading to......
5. Abnormal thyroid/parathyroid function, specifically T4 to T3 ratios leading to.....
6. Decreased cellular detoxification, and increased oxidative stress
7. Demylinating-Axonal diseases, and other chronic diseases
beatms last decade
If your sister is still alive, I would suggest you find someone with an Asyra machine in your area (see Asyra.com) who can make a highly dilute higher potency (DM, see homeopath Robin Murphy's web site for details of how to dilute) to undue the negative effects of the possible proving. I would NOT just give her the DM remedy, but have the Asyra practitioner have your sister hold the Asyra electrodes while putting the remedy on the test place, to find out if she is strong enough to tolerate that potency. If not, you might try further dilutions, to see if they are better tolerated. If you absolutely cannot find an Asyra practitioner, higher potency Causticum can be obtained in UK at Helios Pharmacy https://www.helios.co.uk/download/20042011.pdf --but giving such high potencies to someone seriously ill can often be more than they can handle. I would try very hard to find a practitioner who can test, even if it means driving hours, rather than risking a dose that cannot be tolerated. If there is movement toward recovery, try to move over to another scale LM, x, v, k that has not yet been used by your sister, and see how she responds to much lower potencies. If she has not yet used LMs, I would start there, diluted according to Robin Murphy's guidelines, and succussed b etween each dose to reduce the probability of provings. Blessings to you and yours, Leslie
yuanshen 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.